... 1&a half hours after taking. Your views plse
Yes before you adjust your dose of Latuda insulin. it is very important you go in and see your doctor. you can't just shoot what you think this is very very dangerous. Please get in to see your doctor as soon as you can. Please, you don't need any more problems than you have this could be life threatening. Call your doctor MONDAY. chuck1957
I was on 40 mg of Latuda prescribed for schizophrenia and for the first couple of months it worked great. Then, I began to experience the pacing, uncontrollable movements, felt like I wanted to crawl out of my skin, basically severe Akathisia. I tapered down to 20 mg and took cogentin but that didn’t work, still same symptoms. The only thing that stopped it was going off the drug. Side effects are very serious and for some people going down can help but for me I had to fully wean which meant dealing with the withdrawal symptoms which were a godsend in comparison to the Latuda side effects. Give the reduced dose a try but be aware that a drug change may be the best option too.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2012 • 2 answers
Updated 21 Sep 2012 • 2 answers
Updated 6 Jan 2017 • 1 answer
Updated 23 Aug 2018 • 3 answers
Updated 7 Jul 2018 • 2 answers